Bégout, Pascal and Soria, Fernando (2007) A Generalized Interpolation Inequality and its Application to the Stabilization of Damped Equations. Journal of Differential Equations, 240 (2). pp. 324-356.

[thumbnail of Paper5.pdf]
Download (472kB) | Preview


In this paper, we establish a generalized Hölder's or interpolation inequality for weighted spaces in which the weights are non-necessarily homogeneous. We apply it to the stabilization of some damped wave-like evolution equations. This allows obtaining explicit decay rates for smooth solutions for more general classes of damping operators. In particular, for $1-d$ models, we can give an explicit decay estimate for pointwise damping mechanisms supported on any strategic point.

Item Type: Article
Language: English
Date: 2007
Refereed: Yes
Uncontrolled Keywords: damped equations, damping control, generalized Hölder's inequality, interpolation inequality, stabilization
Divisions: Institut de mathématiques de Toulouse
Site: UT1
Date Deposited: 19 May 2020 12:04
Last Modified: 27 Oct 2021 13:38
URI: https://publications.ut-capitole.fr/id/eprint/34891
View Item


Downloads per month over past year